# SDR CALA2025080107204

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 65,852 hours, 29,050 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C221488
- Condition: Missing
- Part time: 4,054 hours, 2,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND FUEL CAP MISSING.  INSTALLED NEW FUEL CAP IAW AMM TASK 28-25-41-400-005-A.
